, Volume 17, Issue 4, pp 1123-1190
Date: 08 Aug 2012

Gradings of positive rank on simple Lie algebras

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We complete the classification of positive rank gradings on Lie algebras of simple algebraic groups over an algebraically closed field k whose characteristic is zero or not too small, and we determine the little Weyl groups in each case. We also classify the stable gradings and prove Popov’s conjecture on the existence of a Kostant section.